On the Chebyshev method for approximating the eigenvalues of linear operators

Authors

  • Emil Cătinaş Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy
  • Ion Păvăloiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Download data is not yet available.

Downloads

Published

1996-08-01

How to Cite

Cătinaş, E., & Păvăloiu, I. (1996). On the Chebyshev method for approximating the eigenvalues of linear operators. Rev. Anal. Numér. Théor. Approx., 25(1), 43–56. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1996-vol25-nos1-2-art5

Issue

Section

Articles